Accupril side effects
well ive been taking this medicine called accupril(blood pressure) for about a year now, and like the complete idiot i am i just now look up the side effects to it. Now my doctor told me when i started taking it that i only have to worry about dry cough or something and that its no big deal, so im thinking hey dry cough isnt as bad as having high blood pressure right. How wrong could i be.
So something pops into my head tonight after a year of taking it to look up the drug. Now ive been suffering from PVC’s(irregular heart beat/palpitations) for roughly the same ammount of time that ive been taking the drug, oh what a coincidance. Low and behold one of the rare but serious side effects is irregular heart beat, among others being blurry vision - chest pains - dizzyness - sleepyness all of which i suffer from… and stroke which i obviously dont suffer from because im still alive but i do have severe head aches and sharp pains there.
My question is when your taking a drug and it effects your heart in that way, if i stop taking it will the rare but severe side effects stop and have i permanetly damaged my heart? I ask here because my doctor is a complete ass and im going to be switching very very soon